# SDR DHL200072426C

- Difficulty date: March 20, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHK FOUND AFT CARGO BAY.  CEILING STRAP SUPPORT OF PANEL HAS CORROSION AT STA 1050 - 1070.  REMOVED DAMAGED AREA,  MADE REPAIR PER SRM 53-10-8 FIG 6.  INSTALLED REPAIR PER SRM 51-10-2 & 51-20,53-10-8
